# SDR A6WA201312204493

- Difficulty date: December 20, 2013
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 32,549 hours, 31,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR FWD TRACK SUPPORT ANGLE CRACKED AT CTR SUPPORT INTERCOSTAL. REMOVED OLD ANGLE, FABRICATED NEW SUPPORT ANGLE & INSTALLED.
